# SDR ASAA2017120322767

- Difficulty date: December 3, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 6,961 hours, 2,252 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL - ZONE TEMP LIGHT FOR CONT CAB ILLUMINATES AND CLEARS WHEN MASTER CAUTION IN RESET. GROUNDED - YES. RELEASED PER MEL 21-21F CONT CAB ZONE TEMP PRIMARY/BACKUP INOP. INTERROGATED THE PFTC. FOUND NO FAULTS. ACCOMPLISHED PFTC BITE CHECK REFB737-900 FIM TASK 21-62 TASK 801. NO FAULTS LOGGED. NO HISTORY PAST 30 DAYS. MEL 21-21F CLEARED.
